# SDR DALA2019051803090

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 9,962 hours, 3,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3861 FUSELAGE SKIN SCRATCHED STA 500A TO 500B JUST BELOW STRINGER 18L MKD. CORRECTIVE ACTION: C/W ERA 578166-14 REV ORIG (1078688).
